# SDR ASAA2012062592477

- Difficulty date: June 2, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 40,634 hours, 15,814 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A13008
- Condition: Gouged
- Location: Bs 727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE AT STA 727H GOUGED.  R & R FRAME SPLICE.
